# SDR C2XA03XH268

- Difficulty date: August 12, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 4,188 hours, 3,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Scored
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE EXTERNAL SKIN SCORED NEAR FRAME 20 AT STRINGER 13L.  MAINTENANCE REMOVED DAMAGED AREA AND PERFORMED DOUBLER REPAIR IAW EMB 145 SRM 53-21-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
